# SDR USAA2013080500027

- Difficulty date: July 30, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 41,989 hours, 15,331 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: D57745018206
- Condition: Worn
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK - WEAR ON RT WING NR 3 SPOILER CENTER HINGE STOP FITTING BETWEEN WS 732 - 874 & BETWEEN RIB 13 TO RIB 16.  REPAIRED RT WING NR 3 SPOILER CENTER HINGE STOP FITTING IAW SRM 57-70-00, FIG 201, (SHEET 2) PAGE 208.
